Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/31216
Title: Propagation of perturbations in the initial value along solutions of linear ODEs: a componentwise relative error analysis
Authors: Farooq, Asma
Maset, Stefano 
Keywords: Linear ordinary differential equationconditioningcomponentwise relative errors
Issue Date: 2021
Publisher: EUT Edizioni Università di Trieste
Source: Asma Farooq, Stefano Maset, "Propagation of perturbations in the initial value along solutions of linear ODEs: a componentwise relative error analysis" in: "Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.53 (2021)", EUT Edizioni Università di Trieste, Trieste, 2021. pp. 14
Journal: Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics 
Type: Article
URI: http://hdl.handle.net/10077/31216
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/31216
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.53 (2021)

Files in This Item:
File Description SizeFormat
Farooq-Maset.pdf507.99 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

61
checked on May 18, 2021

Download(s)

20
checked on May 18, 2021

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons